MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE¿ IMPLANT 5 X 7MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE¿ IMPLANT 5 X 7MM; DENTAL IMPLANT
Catalog Number FOS507
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: concomitant medical product: fos507, full osseotite¿ implant 5 x 7mm, lot: 2120017980.
 
Event or Problem Description
It was reported that implants could not be disengage from the mount at tooth positions 16 and 26.Placement of 2 out of 5 implants for full maxillary arch rehabilitation.Notably in 16 and 26 positions, mount would not disengage and applying excessive force to do so risked pushing it into sinus and the implants were left in mouth.After 3 months implants failed to integrate and were removed.Patient will come to complete the procedure placing two implants.This report refers to does not disengage event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem.H10: additional narrative.Zimvie received one (1) fos507, (full osseotite® implant 5 x 7mm) for evaluation.Visual evaluation of the as returned devices identified the implant and bundle mount with signs of use, apparent dried blood attached to the implant's external threads.The mount disengaged from the implant as intended during a functional test.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120017980.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120017980 for similar events and one (1) other complaint was identified.Review completed utilizing keywords: ¿does not disengage/release¿ a definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information and functional testing, a device malfunction did not occur.The reported event was unconfirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE¿ IMPLANT 5 X 7MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22584977
Report Number0001038806-2025-01770
Device Sequence Number11887652
Product Code DZE
UDI-Device Identifier00844868003717
UDI-Public(01)00844868003717(17)290901(10)2120017980
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberFOS507
Device Lot Number2120017980
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE
Patient Age77 YR
Patient SexUnknown
Patient EthnicityNon Hispanic